Gorenstein algebras presented by quadrics

Juan Migliore, Uwe Nagel

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We establish restrictions on the Hilbert function of standard graded Gorenstein algebras with only quadratic relations. Furthermore, we pose some intriguing conjectures and provide evidence for them by proving them in some cases using a number of different techniques, including liaison theory and generic initial ideals.

Original languageEnglish
Pages (from-to)211-233
Number of pages23
JournalCollectanea Mathematica
Volume64
Issue number2
DOIs
StatePublished - May 2013

Bibliographical note

Funding Information:
Part of the work for this paper was done while the second author was sponsored by the National Security Agency under Grant Number H98230-07-1-0065 and H98230-09-1-0032.

Funding Information:
Part of the work for this paper was done while the first author was sponsored by the National Security Agency under Grant Number H98230-07-1-0036 and H98230-09-1-0031.

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Gorenstein algebras presented by quadrics'. Together they form a unique fingerprint.

Cite this